# SDR AALA202411252697

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N466AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11175
- Aircraft time: 7,745 hours, 2,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EXIT LIGHT IN AISLE OF R3 DOORS IS INOPERATIVE. FOUND CANNON PLUG DISCONNECTED FROM EXIT LIGHT SIGN IN CEILING OF R3/L3 DOOR AISLE.  RECONNECTED CANNON PLUG PER AMM 33-50-00.
